# SDR ERAA062561

- Difficulty date: May 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N290EH
- Make and model: Bolkms BO105S
- Aircraft serial: S850
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Shaft
- Part number: 4638302093
- Condition: Leaking
- Location: Freewheel
- Part time: 108 hours
- Component: 4638001007
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FREEWHEEL SHAFT CAUSING INPUT SEAL LEAK.
